# SDR 07FDEA03005

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,562 hours, 19,787 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57111092
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINDING CRACKS DURING ACCOMPLISHMENT OF SB A300-57-6049 AND A300-57-6086 IN   CENTER WING BOX  CORNER ANGLE FITTING (HOLE A (LT/RT), Q, G , I (LT).  REPAIR PERFORMED BY REAM UP UNTIL CRACK REMOVAL IAW EA 6-5710-103311 AND   RAS/AS/0159/2006 ISS A AND RAS /046825/029/2006 ISS A.
